42.A client who received multiple antihypertensive medications experiences syncope due to a drop in blood pressure to 70/40. What is the rationale for the nurse’s decision to hold the client’s scheduled antihypertensive medication? increased urinary clearance of the multiple medications has produced diuresis and lowered the blood pressurethe antagonistic interaction among the various blood pressure medications has reduced their effectivenessThe additive effect of multiple medications has caused the blood pressure to drop too lowthe synergistic effect of the multiple medications has resulted in drug toxicity and resulting hypotension Which client is at the greatest risk for developing delirium?
Which intervention should the nurse include in a long-term plan of care for a client with Chronic Obstructive Pulmonary Disease (COPD)? Which location should the nurse choose as the best for beginning a screening program forhypothyroidism? A female client has been taking a high dose of prednisone, a corticosteroid, for several months. After stopping the medication abruptly, the client reports feeling “very tired”. Which nursing intervention is most important for the nurse to implement? Measure vital signsAuscultate breath soundsPalpate the abdomenObserve the skin for bruising A male client reports the onset of numbness and tingling in his fingers and around his mouth. Which lab is important for the nurse to review before contacting the health care provider? What explanation is best for the nurse to provide a client who asks the purpose of using the log-rolling technique for turning?
You've reached the end of your free preview.
Want to read all 129 pages?
- Fall '19
- Nursing, UAP, male client